Stabilised finite element method for Stokes problem with nonlinear slip condition

Stabilised finite element method for Stokes problem with nonlinear slip condition

Year of publication

2024

Authors

Gustafsson, Tom; Videman, Juha

Organizations and authors

Aalto University

Gustafsson Tom Orcid -palvelun logo

Publication type

Publication format

Article

Parent publication type

Journal

Article type

Original article

Audience

Scientific

Peer-reviewed

Peer-Reviewed

MINEDU's publication type classification code

A1 Journal article (refereed), original research

Publication channel information

Publisher

SPRINGER

Volume

64

Issue

3

Article number

23

​Publication forum

52476

​Publication forum level

2

Open access

Open access in the publisher’s service

Yes

Open access of publication channel

Partially open publication channel

Self-archived

Yes

Other information

Fields of science

Mechanical engineering; Other engineering and technologies

Internationality of the publisher

International

Language

English

International co-publication

Yes

Co-publication with a company

No

DOI

10.1007/s10543-024-01025-w

The publication is included in the Ministry of Education and Culture’s Publication data collection

Yes

Stabilised finite element method for Stokes problem with nonlinear slip condition - Research.fi